# SDR SWI2024F01238

- Difficulty date: September 15, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N161PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15161
- Aircraft time: 37,482 hours, 27,248 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CORROSION ON FWD FLOOR SUPPORT ANGLE AT FS280 BETWEEN RBL9-LBL12     (C-CHECK RO 11/11/2024)    REMOVED AND REPLACED FWD FLOOR SUPPORT ANGLE P/N CC670-34095-1SB AT FS280 BETWEEN RBL9 TO LBL9. REF. CRJ900 SRM 51-42-06-001-001-A01 AND DWG# CC670-33052 REV. G.COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY (CL600-2D24) STRUCTURAL MAJOR REPAIR (**RII**)
